# SDR C2XA08CL068

- Difficulty date: June 7, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- System (JASC): 2613 · Overheat Detection
- Part: Thermostat
- Part number: 81662410
- Part serial: 200401018
- Condition: Faulty
- Location: Nr1 Engine
- Part time: 15,293 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR FLIGHT 2373.  THE CREW REPORTED A BLEED 1/2 OVERTEMP MESSAGE IN ICING CONDITIONS.  THE ACFT DIVERTED INTO CLE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 BLEED THERMOSTAT.  OPERATIONAL CHECKS WERE GOOD.  (S)
